You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Reduction of Observation Equations Which Contain More Than One Observed Quantity

Chas. H. Kummell
The Analyst
Vol. 6, No. 4 (Jul., 1879), pp. 97-105
Published by: Annals of Mathematics
DOI: 10.2307/2635646
Stable URL:
Page Count: 9
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

  • *
    Analyst, Vol. V, p. 54